Maximal Partial Line Spreads with New Sizes in PG(4,q)

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 44, (2014), Pages 1-5


Sandro Rajola

Via Vitaliano Brancati 44,

00144, Roma

Italy

mailto:sandrorajola@yahoo.it






Abstract Maximal partial line spreads of PG(4,q) have been investigated by several authors, but little is known about them. We know very few examples and the research is still in progress.

In this work we construct a class of maximal partial line spreads of PG(4,q) with new cardinalities.

Keywords Maximal partial spreads

Classification (MSC2000) 51E23.

Full text

Full paper

Personal tools